384
Views
0
CrossRef citations to date
0
Altmetric
Proofs Without Words

Fibonacci Convolutions

Pages 356-358 | Received 22 Nov 2021, Accepted 05 Feb 2022, Published online: 24 Apr 2023
 

Summary

We present visual proofs of two results on convolutions of the Fibonacci numbers with related sequences.

MSC::

Acknowledgments

The author would like to thank an anonymous reviewer for their helpful suggestions.

Additional information

Notes on contributors

David Nacin

DAVID NACIN (MR Author ID: 810961) is a professor at William Paterson University and the author of the book Math-Infused Sudoku, published by the American Mathematical Society. He received his Ph.D. in mathematics from Rutgers University in 2005. He enjoys designing and studying puzzles and maintains a mathematical puzzle blog at quadratablog.blogspot.com.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.